# SDR CHQA201100321

- Difficulty date: August 3, 2011
- Submitted: August 11, 2011
- Operation: Air carrier
- Aircraft: N270SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145304
- Aircraft time: 26,719 hours, 25,211 cycles
- Engine: Allsn AE3007A
- Engine time: 21,555 hours, 18,972 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crossbeam
- Part number: 12004149002
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE CROSS BEAM AT FRAME 31 BETWEEN FLOORBEAM 0.0 AND FLOORBEAM -479.0 WAS FOUND TO BE CORRODED.  MAINTENANCE REPLACED THE CROSS BEAM AT FRAME 31 BETWEEN FLOORBEAM 0.0 AND FLOORBEAM -479.0 IN ACCORDANCE WITH SRM 51-20-03.
